Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 23, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at Mar 22, 2007, 9:30 PM CDT for Terrell County, Texas. It was in force for 60 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 22, 2007, 9:30 PM CDT (02:30 UTC)
- Expired
- Mar 22, 2007, 10:30 PM CDT
- In force
- 60 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Counties, with a storm outline in the text
County Terrell County, TX
The radar
The Midland/Odessa radar (KMAF), 200 km from the middle of the area, began a volume at 02:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 22, 10:15 PM CDT | HAIL 1.75 | 6 E Sanderson, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 45 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 2.5 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 999 J/kg
- Mixed-layer CIN
- -103 J/kg
- Mixed-layer LCL
- 1087 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMAF 230231
SVRMAF
TXC443-230330-
/O.NEW.KMAF.SV.W.0023.070323T0230Z-070323T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
930 PM CDT THU MAR 22 2007
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN TERRELL COUNTY IN SOUTHWEST TEXAS...
* UNTIL 1030 PM CDT
* AT 928 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO GOLF BALL SIZE HAIL
AND DAMAGING WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 10
MILES SOUTHWEST OF SANDERSON...MOVING NORTHEAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
SANDERSON...
DRYDEN...
MOTORISTS ALONG U.S. HIGHWAY 90 BETWEEN SANDERSON AND DRYDEN.
THIS STORM HAS THE POTENTIAL TO PRODUCE LARGE AND DAMAGING HAIL AND
DAMAGING WIND GUSTS. RESIDENTS OF THE COMMUNITIES OF SANDERSON AND
DRYDEN SHOULD SEEK SAFE SHELTER IMMEDIATELY.
DURING A SEVERE THUNDERSTORM... THE BEST PROTECTION CAN BE FOUND IN
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS.
TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.
LAT...LON 3007 10258 2988 10232 3004 10180 3032 10222
3029 10237 3028 10247 3028 10257
$$2 follow-up statements
000
WWUS54 KMAF 230250
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
949 PM CDT THU MAR 22 2007
TXC443-230330-
/O.CON.KMAF.SV.W.0023.000000T0000Z-070323T0330Z/
TERRELL TX-
949 PM CDT THU MAR 22 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTHERN TERRELL COUNTY...
AT 945 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED 7 MILES SOUTH OF SANDERSON...MOVING NORTHEAST AT 25 MPH.
THE COMMUNITIES OF SANDERSON AND DRYDEN...AND U.S. HIGHWAY 90
BETWEEN SANDERSON AND DRYDEN ARE IN THE PATH OF THIS STORM.
THIS STORM HAS THE POTENTIAL TO PRODUCE LARGE AND DAMAGING HAIL AND
DESTRUCTIVE WINDS...WHICH COULD RESULT IN SIGNIFICANT DAMAGE TO
PROPERTY. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.
TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.
LAT...LON 3007 10258 2988 10232 3004 10180 3032 10222
3029 10238
$$000
WWUS54 KMAF 230330
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1030 PM CDT THU MAR 22 2007
TXC443-230337-
/O.EXP.KMAF.SV.W.0023.000000T0000Z-070323T0330Z/
TERRELL TX-
1030 PM CDT THU MAR 22 2007
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN TERRELL COUNTY
EXPIRES AT 1030 PM CDT...
AT 1027 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WAS WEAKENING.
THIS STORM MAY STILL HAVE THE POTENTIAL TO PRODUCE DIME SIZE HAIL
AND STRONG WIND GUSTS IN EXCESS OF 50 MPH AS IT MOVES OVER STATE
HIGHWAY 349 IN THE OPEN COUNTRY OF CENTRAL TERRELL COUNTY.
TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.
LAT...LON 3007 10258 2988 10232 3004 10180 3032 10222
3029 10238
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 22, 2:28 PM CDT, 7 hours 2 minutes earlier.
Area forecast discussion, Mar 22, 2:28 PM CDT, 7 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 228 PM CDT THU MAR 22 2007 .SHORT TERM... CUTOFF LOW CONTINUES TO SPIN JUST WEST OF THE BAJA PENINSULA THIS AFTERNOON...WITH STRONG SOUTHWEST DIFFLUENT FLOW ALOFT DOWNSTREAM OF IT. SHORTWAVE TROUGHS CONTINUE TO TRANSLATE NORTH/NORTHEASTWARD WITHIN THIS FLOW AND IMPART MID LEVEL SUPPORT FOR ADDITIONAL SHOWER AND THUNDERSTORM DEVELOPMENT. THERE ARE SOME BREAKS IN THE CLOUDS OVER THE HIGHER TERRAIN OF WEST TEXAS...AND CU IS DISCERNIBLE UNDER THIN CIRRUS SHIELD. A SURFACE TROUGH/LOW WAS PARKED OVER FAR WEST/SOUTHWEST TEXAS AS SOUTHEASTERLY FLOW CONTINUES TO PUMP COPIOUS AMOUNTS OF MOISTURE OVER THE CWA. THINK MODERATE AMOUNT OF INSOLATION OVER THE HIGHER TERRAIN INTO THE STOCKTON PLATEAU WILL AID THUNDERSTORM DEVELOPMENT THROUGH LATE THIS AFTERNOON AS ANOTHER SHORTWAVE TROUGH SPINS NORTH/NORTHEASTWARD AHEAD OF CUTOFF LOW. A 100 KT H25 JET IS ALSO PROGGED TO NOSE INTO WESTERN PORTIONS OF THE CWA BY EARLY THIS EVENING...PROVIDING VENTILATION FOR ANY STORMS THAT DO DEVELOP. SINCE MID LEVEL LAPSE RATES WILL BE 7.5 TO 8 C/KM...0 TO 6 KM BULK SHEAR VECTORS 60 TO 70 KT...AND SFC BASED CAPE AT LEAST 1000 J/KG THINK WE COULD SEE LARGE HAIL PRODUCING STORMS. THERE IS ALSO SOME MID LEVEL DRY AIR NOTED IN MODEL FORECAST SOUNDINGS THERE TOO...SO DAMAGING WINDS WILL ALSO BE POSSIBLE WITH ANY STORMS. LASTLY...PWATS ARE AROUND 1 INCH MOST LOCATIONS...WHICH IS ROUGHLY 250% ABOVE NORMAL FOR THIS TIME OF YEAR. THINK SOME LOCATIONS COULD SEE HEAVY RAINFALL...BUT IT SHOULD REMAIN ISOLATED. LOCATIONS ALONG AND NORTH OF A MARFA...ALPINE... MONAHANS...ANDREWS...AND LAMESA LINE COULD SEE SEVERE STORMS THROUGH LATE AFTERNOON AND EARLY THIS EVENING. MENTIONED ALL OF THE ABOVE IN THE HWO. WENT WITH PERSISTENCE FOR OVERNIGHT LOWS AS DEWPOINTS HAVE NOT CHANGED MUCH AND CLOUD COVER WILL BE PREVALENT. WINDS WILL REMAIN RELATIVELY TAME OVERNIGHT...EXCEPT OF COURSE AROUND IN AND NEAR THUNDERSTORMS. .LONG TERM... THE UPPER LEVEL LOW IS ROTATING OVER THE BAJA PENINSULA THIS AFTERNOON. THIS LOW WILL MOVE TO THE NORTHEAST THROUGH MEXICO...NEW MEXICO AND THEN NORTH INTO COLORADO OVER THE NEXT TWO DAYS. CIRCULATION AROUND THE TROUGH/CUTOFF LOW WILL PULL MID AND UPPER LEVEL MOISTURE FROM THE PACIFIC INTO WEST TEXAS AND SOUTHEASTERN NEW MEXICO. PRECIPITATION CONCERNS AND SEVERE WEATHER POTENTIAL THROUGH THE WEEKEND WILL BE THE MAIN CONCERNS WITH THIS FORECAST PACKAGE AGAIN. PROGGED PRECIPITABLE WATER VALUES REMAIN THREE TO FOUR TIMES NORMAL VALUES OVER THE NEXT TWO DAYS. THIS WILL PROVIDE PLENTY OF MOISTURE FOR THE DEVELOPMENT OF THUNDERSTORMS AS WELL AS HEAVY RAIN PRODUCING STORMS. MULTIPLE SHORTWAVES WILL TRANSLATE THROUGH THE UPPER LEVEL FLOW AHEAD OF THE STORM SYSTEM PROVIDING SUBSTANTIAL LIFT ACROSS MUCH OF THE WARNING AREA. MID-LEVEL LAPSE RATES APPROACHING 8 DEGREES/KM AND LI/S APPROACHING NEGATIVE 6 INDICATE INSTABILITY ACROSS MUCH OF THE AREA FRIDAY AND SATURDAY. SBCAPE IS ABOUT THE SAME BOTH FRIDAY AND SATURDAY BUT SLIGHTLY HIGHER SATURDAY WITH SLIGHTLY HIGHER TEMPERATURES EXPECTED. THE SPC HAS THE AREA HIGHLIGHTED IN THEIR CURRENT SEVERE WEATHER OUTLOOKS FOR BOTH DAYS. AGAIN...WHILE THE ENTIRE AREA WILL LIKELY GET SOME BENEFICIAL RAINFALL...THE BEST AREAS FOR HEAVY RAIN AND SEVERE WEATHER WILL DEPEND ON THE TRACK OF THE UPPER LEVEL LOW. THE FURTHER WEST THE UPPER LOW...THE FURTHER WEST THE BEST CHANCES OF HEAVY RAIN AND SEVERE WEATHER. BELIEVE ANY ACTIVITY ON SUNDAY WILL BE MORE HEAVY RAIN/FLASH FLOODING RELATED AS OPPOSED TO SEVERE WEATHER. AT THIS POINT...LEANING TOWARDS A FLASH FLOOD WATCH FOR FRIDAY AFTERNOON INTO SATURDAY MORNING FOR SOUTHEASTERN NEW MEXICO AND THE NORTHWESTERN PERMIAN BASIN. PRECIPITATION AMOUNTS WILL RUN BETWEEN TWO AND A HALF AND THREE INCHES OVER NORTHERN LEA COUNTY...GAINES COUNTY...AND DAWSON COUNTY. TWO TO TWO AND A HALF INCHES OVER THE REST OF THE NORTHWESTERN BASIN AND LEA COUNTY. ONE AND A HALF TO TWO INCHES OF RAIN ARE EXPECTED OVER EDDY COUNTY. THESE ARE STORM TOTAL AMOUNTS RUNNING FROM TODAY THROUGH SUNDAY NIGHT. THIS AMOUNT OF RAIN...ESPECIALLY IF STORMS TRAIN OVER THE SAME AREAS...WILL CAUSE FLASH FLOODING. COORDINATION WITH WEST GULF RFC INDICATES THAT THE HEAVIEST RAINFALLS WILL NOT CAUSE FLOODING ALONG AREA RIVERS AS THEY ARE RUNNING ON THE LOW SIDE. BECAUSE OF THE UNCERTAINTY ASSOCIATED WITH THE MOVEMENT OF THE UPPER LEVEL LOW...WILL HOLD OFF ON ISSUING ANY FLOOD PRODUCT WITH THIS PACKAGE BUT WILL MENTION IN HWOMAF AND SPSMAF. BEYOND SUNDAY...WILL EITHER LEAVE CURRENT GRIDS OR POPULATE WITH THE MOST RECENT RUN OF THE GFS. A QUICK GLANCE AT MODELS AND GUIDANCE INDICATES TEMPERATURES SLIGHTLY ABOVE NORMAL WITH A POSSIBILITY OF ISOLATED SHOWERS AND THUNDERSTORMS IN THE AFTERNOON MOST DAYS. && .PRELIMINARY POINT TEMPS/POPS... BIG SPRING TX 62 72 61 73 / 50 60 70 60 CARLSBAD NM 56 71 60 71 / 60 70 70 40 DRYDEN TX 64 73 65 76 / 30 60 70 40 FORT STOCKTON TX 63 73 63 74 / 50 60 70 40 GUADALUPE PASS TX 53 67 53 67 / 50 70 70 30 HOBBS NM 57 70 50 70 / 60 70 80 50 MARFA TX 49 69 48 70 / 40 60 70 30 MIDLAND INTL AIRPORT TX 62 72 62 72 / 50 60 70 50 ODESSA TX 62 73 63 72 / 50 60 70 50 WINK TX 65 77 59 78 / 50 60 70 50 && .MAF WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 67/74
Hazardous weather outlook, Mar 22, 12:54 PM CDT, 8 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1254 PM CDT THU MAR 22 2007 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-231800- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 1254 PM CDT THU MAR 22 2007 /1154 AM MDT THU MAR 22 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT WIDELY SCATTERED TO SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED...GENERALLY ALONG AND NORTH OF THE DAVIS MOUNTAINS... GLASS MOUNTAINS...AND STOCKTON PLATEAU THROUGH TONIGHT. MORE ISOLATED SHOWERS AND STORMS WILL BE POSSIBLE SOUTH ACROSS THE BIG BEND REGION AND LOWER TRANS PECOS. SOME OF THE THUNDERSTORMS COULD BE SEVERE WITH LARGE HAIL... DAMAGING WINDS...AND LOCALLY HEAVY RAINFALL THE MAIN THREATS. LOCATIONS THAT WILL BE MOST SUSCEPTIBLE TO SEVERE STORMS WILL BE ALONG AND NORTH OF A MARFA...ALPINE...MONAHANS...ANDREWS...AND LAMESA LINE. WESTERN PORTIONS OF THIS AREA WILL LIKELY SEE SEVERE STORMS THIS AFTERNOON...WITH THE STORMS SPREADING NORTH NORTHEASTWARD THIS EVENING AND OVERNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE LIKELY AGAIN FRIDAY AND SATURDAY ACROSS ALL OF SOUTHEAST NEW MEXICO AND WEST TEXAS...WITH SCATTERED STORMS ALSO POSSIBLE SUNDAY. THE GREATEST CHANCE OF SEVERE THUNDERSTORMS APPEARS WILL BE ON FRIDAY OVER MOST OF SOUTHEAST NEW MEXICO AND WEST TEXAS. LARGE HAIL...DAMAGING WINDS...AND HEAVY RAINFALL WILL BE THE MAIN THREATS. SEVERAL ROUNDS OF THUNDERSTORMS COULD AFFECT THE GUADALUPE MOUNTAINS...UPPER TRANS PECOS...SOUTHEAST NEW MEXICO PLAINS...AND NORTHERN PERMIAN BASIN ON FRIDAY AND SATURDAY. THEREFORE...THESE AREAS WILL BE MOST SUSCEPTIBLE TO THE ISSUANCE OF A FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE INITIATED BY 200 PM CDT FROM THE DAVIS AND GLASS MOUNTAINS...NORTH AND NORTHEASTWARD ACROSS THE VAN HORN AREA...GUADALUPE MOUNTAINS...UPPER TRANS PECOS...SOUTHEAST NEW MEXICO PLAINS...AND WESTERN AND NORTHERN PERMIAN BASIN. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, Mar 22, 6:07 PM CDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 607 PM CDT THU MAR 22 2007 TXZ081-230000- BIG BEND AREA- 607 PM CDT THU MAR 22 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR SOUTHWESTERN BREWSTER COUNTY. A STRONG THUNDERSTORM WAS LOCATED 8 MILES WEST OF CASTOLON OR 8 MILES SOUTHEAST OF LAJITAS AT 607 PM CDT...MOVING NORTHEAST AT 20 MPH. THIS STORM WILL CAPABLE OF PRODUCING HAIL...WIND GUSTS TO 55 MPH...AND BRIEF HEAVY RAIN AS IT MOVES NORTHEAST TO NEAR TERLINGUA BY 625 PM CDT.
Special weather statement, Mar 22, 7:33 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 733 PM CDT THU MAR 22 2007 TXZ079-080-230100- PRESIDIO VALLEY-MARFA PLATEAU- 733 PM CDT THU MAR 22 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR SOUTHEASTERN PRESIDIO COUNTY. A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF BIG BEND RANCH STATE PARK AT 733 PM CDT...MOVING NORTHEAST AT 30 MPH. THIS STORM WILL AFFECT THE BIG BEND RANCH STATE PARK. THIS STORM WILL CAPABLE OF PRODUCING HAIL...WIND GUSTS TO 50 MPH AND BRIEF HEAVY RAIN. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING FOR SOUTHWEST TEXAS.
Special weather statement, Mar 22, 8:09 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 809 PM CDT THU MAR 22 2007 TXZ057-058-258-230215- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- GUADALUPE MOUNTAINS- 809 PM CDT THU MAR 22 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR CULBERSON COUNTY. A STRONG THUNDERSTORM WAS LOCATED OVER EXTREME WEST CENTRAL CULBERSON COUNTY AT 809 PM CDT...MOVING NORTHEAST AT 30 MPH. THIS STORM WILL AFFECT MOTORISTS ON STATE HIGHWAY 54 NORTH OF VAN HORN. STORM INTENSITY IS INCREASING...AND HAIL...STRONG WINDS NEAR 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN ARE PROBABLE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING FOR SOUTHWEST TEXAS. SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
Special weather statement, Mar 22, 8:20 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 820 PM CDT THU MAR 22 2007 TXZ060-067-230215- WINKLER-WARD- 820 PM CDT THU MAR 22 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR NORTH CENTRAL WARD AND WINKLER COUNTIES. A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF WINK AT 820 PM CDT...MOVING NORTHEAST AT 20 MPH. THIS STORM IS ABOUT TO CROSS TEXAS HIGHWAY 115...5 TO 10 MILES NORTH OF PYOTE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING FOR SOUTHEAST NEW MEXICO. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE.
Local storm report, Mar 22, 8:49 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
849 PM CDT THU MAR 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 PM HAIL 11 N STUDY BUTTE 29.49N 103.53W
03/22/2007 E0.75 INCH BREWSTER TX PUBLIC
0715 PM HAIL 14 NW PANTHER JUNCTION 29.47N 103.36W
03/22/2007 E0.75 INCH BREWSTER TX TRAINED SPOTTER
0747 PM HAIL PERSIMMON GAP 29.66N 103.18W
03/22/2007 E1.00 INCH BREWSTER TX CO-OP OBSERVER
PENNY TO QUARTER SIZE HAIL FELL AT PERSIMMON GAP.
&&
RGOULDLocal storm report, Mar 22, 9:20 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
920 PM CDT THU MAR 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL 5 E SANDERSON 30.14N 102.31W
03/22/2007 E1.75 INCH TERRELL TX LAW ENFORCEMENT
GOLF BALL HAIL REPORTED ON 5 MILES EAST OF SANDERSON ON
U.S. HIGHWAY 90.
&&
RGOULDThe office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 22, 7:42 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 63 min |
| Mar 22, 8:30 PM CDT | Severe Thunderstorm Warning | MAF | Terrell | 60 min |
| Mar 22, 8:45 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 45 min |
| Mar 23, 11:03 AM CDT | Flash Flood Watch | MAF | Andrews, Dawson, Gaines, Martin | 19 hr |
| Mar 23, 4:06 PM CDT | Severe Thunderstorm Warning | MAF | Loving, Reeves | 54 min |
| Mar 23, 4:41 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 64 min |
| Mar 23, 5:45 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 60 min |
| Mar 23, 6:01 PM CDT | Tornado Warning | MAF | Brewster | 29 min |
| Mar 23, 6:20 PM CDT | Tornado Warning | MAF | Pecos | 55 min |
| Mar 23, 6:34 PM CDT | Severe Thunderstorm Warning | MAF | Reeves | 56 min |
| Mar 23, 6:34 PM CDT | Severe Thunderstorm Warning | MAF | Reeves | 56 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.